Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 27, NWS Kansas City, MO

March 12, 2006Daviess County, Grundy County, Livingston County, Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 12, 2006, 6:52 PM CST for Daviess County, Grundy County, Livingston County, Missouri. It was in force for 23 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 12, 2006, 6:52 PM CST (00:52 UTC)
Expired
Mar 12, 2006, 7:15 PM CST
In force
23 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Daviess County, MO, Grundy County, MO, Livingston County, MO

The radar

The Pleasant Hill radar (KEAX), 141 km from the middle of the area, began a volume at 00:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 12, 7:22 PM CSTHAIL 0.88Trenton, MO

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 11:49 AM CSTTornado WatchSPC10 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.9 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
3122 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 130052
SVREAX
MOC061-079-117-130115-
/O.NEW.KEAX.SV.W.0027.060313T0052Z-060313T0115Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
652 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LIVINGSTON COUNTY IN NORTH CENTRAL MISSOURI
  NORTHEASTERN DAVIESS COUNTY IN NORTH CENTRAL MISSOURI
  GRUNDY COUNTY IN NORTH CENTRAL MISSOURI

* UNTIL 715 PM CST

* AT 651 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING WALNUT SIZE HAIL.  THIS
  STORM WAS LOCATED NEAR GALLATIN...AND MOVING NORTHEAST AT 45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  TRENTON BY 710 PM CST.

THE TOWNS OF JAMESON...BRIMSON AND TINDALL ARE ALSO IN THE PATH OF
THIS SEVERE THUNDERSTORM.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 4001 9402 3986 9388 4000 9341 4026 9364

$$

NRR
1 follow-up statement
000 
WWUS53 KEAX 130104
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
704 PM CST SUN MAR 12 2006

MOC061-079-117-130115-
/O.CON.KEAX.SV.W.0027.000000T0000Z-060313T0115Z/
GRUNDY MO-DAVIESS MO-LIVINGSTON MO-
704 PM CST SUN MAR 12 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
LIVINGSTON...NORTHEASTERN DAVIESS AND GRUNDY COUNTIES UNTIL 715 PM
CST...

AT 701 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DAMAGING
HAIL UP TO GOLF BALL SIZE.  THIS STORM WAS LOCATED NEAR JAMESPORT...
OR 8 MILES NORTHEAST OF GALLATIN...MOVING NORTHEAST AT 45 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  TRENTON BY 715 PM CST.

THE TOWN OF BRIMSON IS ALSO IN THE PATH OF THIS SEVERE THUNDERSTORM.

THIS IS A SUPERCELL THUNDERSTORM. DUE TO THE ROTATING NATURE OF
SUPERCELLS...THEY ARE CAPABLE OF PRODUCING ALL TYPES OF SEVERE
WEATHER...INCLUDING EXTREMELY LARGE HAIL...DESTRUCTIVE STRAIGHT LINE
WINDS AND POSSIBLY TORNADOES. BE PREPARED TO ACT QUICKLY SHOULD A
TORNADO OCCUR OR A TORNADO WARNING BE ISSUED.

LAT...LON 4001 9402 3986 9388 4000 9341 4026 9364

$$

NRR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 3:40 PM CST, 3 hours 12 minutes earlier.

Area forecast discussion, Mar 12, 3:40 PM CST, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 PM CST SUN MAR 12 2006

.DISCUSSION...

SEVERE WEATHER ONGOING AT THIS TIME. AS SURFACE LOW EXITS THIS
EVENING...SO WILL THE THUNDERSTORMS. HAVE TAPERED OFF POPS FROM WEST
TO EAST DURING THE EVENING. IF DRYLINE DOES NOT IGNITE IN SOUTHEAST
KANSAS IN THE CU FIELDS THIS AFTERNOON...MAY BE ABLE TO TAKE TSRA
OUT OF FORECAST A BIT EARLIER. SEEING WINDS SHIFTING MORE TO THE
SOUTHWEST...AND DEWPOINT DEPRESSION INCREASING. IF DRYLINE LIGHTS
UP...SHOULD BE IN THE NEXT 2 HOURS.

PRECIP WILL WRAP AROUND THE BACK SIDE OF THE LOW OVERNIGHT...BUT NOT
EXPECTING MUCH IN THE WAY OF PRECIP WITH THAT EXCEPT POSSIBLY IN
EXTREME NORTHERN MO. HAVE JUST SLIGHT CHANCE POPS IN THAT AREA. WE
SHOULD SEE AN EXTENSIVE STRATUS DECK HOWEVER.

TEMPERATURES BEHIND THE COLD FRONT ARE MUCH COOLER...WITH LOWS
TONIGHT IN THE MID 30S IN NORTHWEST MO.  SHOULD SEE A LARGE TEMP
GRADIENT DOWN TO CENTRAL MO. ON MONDAY...WITH THE STRATUS DECK...THE
DIURNAL RANGE SHOULD ONLY BE ABOUT 10 DEG WITH A BREEZY NORTHWEST
WIND.  SURFACE HIGH IS IN PLACE ACROSS THE AREA ON TUESDAY WITH
TEMPERATURES REBOUNDING ONLY SLIGHTLY. BY WEDNESDAY...WE SEE ANOTHER
LOW DEVELOP ON THE WESTERN HIGH PLAINS. HAVE INTRODUCED PRECIP FOR
WEDNESDAY NIGHT. THE GULF MOISTURE LOOKS TO BE ABLE TO GET
HERE...AND MAY NEED TO BRING POPS INTO WED AFTERNOON. GFS SOUNDINGS
SHOW SOME ELEVATED INSTABILITY POSSIBLE...BUT HAVE LEFT THUNDER OUT
FOR NOW.

HIGH PRESSURE ACROSS MOST OF THE REGION THROUGH THE REST OF THE
WEEK. MID RANGE MODELS SHOWING SOME SIGNAL FOR ANOTHER FRONT TO GO
THROUGH NEXT SUNDAY. HAVE PUT IN SLIGHT CHANCES THUS FAR.

27

&&

.PREV DISCUSSION...

415 AM SUN...
COMPLEX WEATHER SCENARIO IS UNFOLDING TODAY WITH THE MAKINGS FOR A
SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE FORECAST AREA. A
VIGOROUS MID/UPPER LEVEL TROUGH WILL TRACK ACROSS THE CENTRAL PLAINS
AND HEAD TOWARD NORTHWEST MISSOURI THIS AFTERNOON. MEANWHILE...AT
THE SURFACE A WARM FRONT WILL SURGE NORTHWARD THROUGH CENTRAL
MISSOURI FROM ITS CURRENT LOCATION OVER SOUTHERN MISSOURI. A DRY
LINE WILL ALSO HEAD EAST FROM EASTERN KANSAS DURING THE AFTERNOON.
STRONG DIFFLUENCE WILL DEVELOP ALOFT IN RESPONSE TO A 140KT+ UPPER
JET.

CURRENTLY A FEW RADAR ECHOES HAVE BEEN NOTED OVER THE SOUTHEAST
PORTION OF THE FORECAST AREA...IN ASSOCIATION WITH INCREASING MID
LEVEL ISENTROPIC LIFT. HAVE INCLUDED A LOW END CHANCE OF SCATTERED
SHOWERS AND THUNDERSTORMS THIS MORNING AS THE AREA OF ISENTROPIC
LIFT SPREADS NORTHWARD.

ATTENTION THEN TURNS TO CONVECTIVE INITIATION THIS AFTERNOON. AM
ANTICIPATING AN AREA OF CONVECTION TO DEVELOP FROM THE WARM FRONT
AND SOUTH ALONG THE LEADING EDGE OF THE ADVANCING DRYLINE BEGINNING
IN THE EARLY AFTERNOON. MANY FAVORABLE SEVERE WEATHER
PARAMETERS ARE FORECAST TO BE IN PLACE SO IT SHOULDNT TAKE LONG FOR
STORMS TO BECOME SEVERE ONCE THEY DEVELOP. THERE IS A DEFINITE LARGE
HAIL AND DAMAGING WIND THREAT WITH THE ANTICIPATED SUPERCELLULAR
STORMS...AND A TORNADIC THREAT ESPECIALLY NEAR THE WARM FRONT WHERE
LOW LEVEL WINDS WILL BE MORE BACKED AND EHI VALUES REACH THE 3 TO 4
RANGE. MAIN NEGATIVE FACTOR THE STORMS MUST OVERCOME IS THE
EXCEPTIONAL SHEAR MAGNITUDE...WHICH IS PROGGED TO BE IN EXCESS OF 80
KNOTS FROM 0-6KM ACROSS NORTHERN MISSOURI. THE MOVEMENT OF THE WARM
FRONT THIS MORNING WILL WARRANT WATCHING...AS ANY SLOWER MOVEMENT
THAN PROGGED BY THE EARLIER MODEL RUNS WOULD SHIFT THE
SEVERE/TORNADIC THREAT FURTHER SOUTH THAN NORTHERN MISSOURI. STORMS
ARE THEN ANTICIPATED TO DEVELOP INTO A SQUALL LINE THAT WILL TRACK
EAST/NORTHEAST ACROSS THE REMAINDER OF THE FORECAST AREA THIS
EVENING.

THE TRAILING COLD FRONT WILL SWING ACROSS THE FORECAST AREA AFTER
MIDNIGHT AND INTO THE EARLY MORNING HOURS MONDAY. CANT RULE OUT
SOME LIGHT PRECIPITATION ON THE BACKSIDE OF THE DEPARTING
SYSTEM...MAINLY OVER NORTHER MISSOURI MONDAY.
OTHERWISE...TEMPERATURES WILL COOL SIGNIFICANTLY TONIGHT AND
ACTUALLY HEAD BACK TOWARD NORMAL FOR THE FIRST PART OF THE WORK WEEK.

STOFLET
&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, Mar 12, 12:56 PM CST, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CST SUN MAR 12 2006

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1256 PM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER EXPLOSIVE ROUND OF SEVERE WEATHER WILL COME THROUGH THIS
AFTERNOON. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE LONG-
TRACKED TORNADOES...DAMAGING WINDS...AND LARGE HAIL INTO THE EVENING
HOURS.

THESE STORMS ARE FIRING ALONG A DRY LINE THAT IS LOCATED IN EAST
CENTRAL KANSAS. ONCE THE STORMS DEVELOP...THEY WILL QUICKLY BECOME
SUPERCELLULAR AND MOVE INTO MISSOURI. THIS IS A POTENTIALLY
DANGEROUS WEATHER SITUATION. SIGNIFICANT SEVERE WEATHER...INCLUDING
THE POSSIBILITY OF DESTRUCTIVE TORNADOES...IS EXPECTED TO DEVELOP.
PERSONS ARE URGED TO BE READY TO REACT QUICKLY SHOULD A WARNING BE
ISSUED FOR YOUR AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED ACROSS THE OUTLOOK AREA THROUGH THE EVENING.

27

In the hours before

Local storm report, Mar 12, 6:31 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
631 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             BUCYRUS                 38.72N 94.72W
03/12/2006  M0.88 INCHES     MIAMI              KS   TRAINED SPOTTER

&&

21
Local storm report, Mar 12, 6:37 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
637 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HAIL             2 S LEAWOOD             38.92N 94.62W
03/12/2006  M0.75 INCHES     JOHNSON            KS   NWS EMPLOYEE

&&

GA
Local storm report, Mar 12, 6:40 PM CST, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
640 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0944 AM     TORNADO          NORBORNE                39.30N 93.68W
03/12/2006                   CARROLL            MO   LAW ENFORCEMENT

            DELAYED REPORT DAMAGE FROM NORBORNE TO JUST W OF
            CARROLLTON. NUMEROUS TREES UPROOTED AND TRAILER
            DESTROYED W OF CARROLLTON.

1000 AM     TORNADO          3 N WAKENDA             39.36N 93.38W
03/12/2006                   CARROLL            MO   EMERGENCY MNGR

            DELAYED REPORT. POWER POLES DOWN ALONG HIGHWAY 24.

&&

KOCH
Local storm report, Mar 12, 6:47 PM CST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
647 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             GALLATIN                39.92N 93.97W
03/12/2006  M1.50 INCHES     DAVIESS            MO   CO-OP OBSERVER

0643 PM     HAIL             TRENTON                 40.08N 93.62W
03/12/2006  M1.25 INCHES     GRUNDY             MO   AMATEUR RADIO

0645 PM     HAIL             1 SW RAYTOWN            39.01N 94.49W
03/12/2006  M0.88 INCHES     JACKSON            MO   PUBLIC

0645 PM     HAIL             INDEPENDENCE            39.08N 94.43W
03/12/2006  M1.00 INCH       JACKSON            MO   PUBLIC

&&

21
Local storm report, Mar 12, 6:48 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
648 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0642 PM     HAIL             2 NE GRANDVIEW          38.90N 94.50W
03/12/2006  E1.75 INCHES     JACKSON            MO   PUBLIC

&&

HUDSON
Local storm report, Mar 12, 6:51 PM CST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
651 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0640 PM     HAIL             TRENTON                 40.08N 93.62W
03/12/2006  M0.88 INCHES     GRUNDY             MO   AMATEUR RADIO

0651 PM     HAIL             GALLATIN                39.92N 93.97W
03/12/2006  M0.88 INCHES     DAVIESS            MO   OFFICIAL NWS OBS

&&

GA

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:23 PM CSTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb37 min
Mar 12, 6:24 PM CSTSevere Thunderstorm WarningEAXCass, Clay, Jackson51 min
Mar 12, 6:34 PM CSTTornado WarningEAXBuchanan, Clay, Clinton, Platte26 min
Mar 12, 6:38 PM CSTSevere Thunderstorm WarningEAXCass37 min
Mar 12, 6:42 PM CSTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan33 min
Mar 12, 6:44 PM CSTSevere Thunderstorm WarningEAXPutnam, Schuyler15 min
Mar 12, 6:45 PM CSTSevere Thunderstorm WarningEAXPlatte45 min
Mar 12, 6:53 PM CSTSevere Thunderstorm WarningEAXClay, Ray37 min
Mar 12, 6:55 PM CSTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette, Ray35 min
Mar 12, 6:56 PM CSTTornado WarningEAXCaldwell, Clinton, Daviess, Ray34 min
Mar 12, 7:03 PM CSTSevere Thunderstorm WarningEAXCass, Johnson42 min
Mar 12, 7:13 PM CSTSevere Thunderstorm WarningEAXPutnam, Sullivan62 min
Mar 12, 7:13 PM CSTTornado WarningEAXCass, Johnson32 min
Mar 12, 7:20 PM CSTSevere Thunderstorm WarningEAXGrundy, Mercer, Sullivan25 min
Mar 12, 7:22 PM CSTSevere Thunderstorm WarningEAXBates, Cass38 min
Mar 12, 7:25 PM CSTSevere Thunderstorm WarningEAXClay, Clinton, Ray35 min
Mar 12, 7:26 PM CSTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Livingston34 min
Mar 12, 7:31 PM CSTSevere Thunderstorm WarningEAXCaldwell, Carroll, Lafayette, Ray29 min
Mar 12, 7:32 PM CSTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Grundy, Livingston43 min
Mar 12, 7:34 PM CSTTornado WarningEAXJohnson, Pettis41 min
Mar 12, 7:36 PM CSTTornado WarningEAXGrundy, Mercer, Putnam, Sullivan24 min
Mar 12, 7:38 PM CSTTornado WarningEAXBates, Henry37 min
Mar 12, 8:00 PM CSTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline60 min
Mar 12, 8:01 PM CSTTornado WarningEAXAdair, Linn, Putnam, Sullivan29 min
Mar 12, 8:02 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson28 min
Mar 12, 8:07 PM CSTTornado WarningEAXCooper, Johnson, Lafayette, Pettis, Saline38 min
Mar 12, 8:10 PM CSTTornado WarningEAXCarroll, Ray35 min
Mar 12, 8:12 PM CSTTornado WarningEAXPutnam, Schuyler33 min
Mar 12, 8:18 PM CSTSevere Thunderstorm WarningEAXLinn, Livingston, Macon42 min
Mar 12, 8:23 PM CSTTornado WarningEAXAdair, Putnam, Schuyler29 min
Mar 12, 8:24 PM CSTTornado WarningEAXHenry, Johnson, Pettis51 min
Mar 12, 8:29 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson31 min
Mar 12, 8:32 PM CSTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Livingston41 min
Mar 12, 8:37 PM CSTTornado WarningEAXHoward, Randolph, Saline23 min
Mar 12, 8:43 PM CSTTornado WarningEAXJohnson, Pettis62 min
Mar 12, 8:46 PM CSTSevere Thunderstorm WarningEAXCarroll, Lafayette15 min
Mar 12, 8:48 PM CSTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Schuyler, Sullivan42 min
Mar 12, 8:49 PM CSTSevere Thunderstorm WarningEAXCass, Jackson, Lafayette27 min
Mar 12, 8:54 PM CSTTornado WarningEAXHoward, Randolph51 min
Mar 12, 8:58 PM CSTSevere Thunderstorm WarningEAXCooper, Johnson, Pettis, Saline33 min
Mar 12, 9:00 PM CSTSevere Thunderstorm WarningEAXLinn, Macon32 min
Mar 12, 9:10 PM CSTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray22 min
Mar 12, 9:14 PM CSTTornado WarningEAXCooper, Howard, Saline61 min
Mar 12, 9:20 PM CSTTornado WarningEAXCass, Henry, Johnson40 min
Mar 12, 9:24 PM CSTSevere Thunderstorm WarningEAXCarroll, Ray27 min
Mar 12, 9:36 PM CSTTornado WarningEAXJohnson, Lafayette, Pettis, Saline24 min
Mar 12, 9:41 PM CSTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson64 min
Mar 12, 9:59 PM CSTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Pettis, Saline46 min
Mar 12, 10:11 PM CSTSevere Thunderstorm WarningEAXCass, Henry, Jackson, Johnson, Lafayette, Pettis and 1 more34 min
Mar 12, 10:28 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson32 min
Mar 12, 10:34 PM CSTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Ray, Saline41 min
Mar 12, 10:41 PM CSTSevere Thunderstorm WarningEAXBates34 min
Mar 12, 10:45 PM CSTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Lafayette, Pettis, Saline45 min
Mar 12, 10:52 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson23 min
Mar 12, 11:00 PM CSTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Lafayette, Linn, Macon and 1 more59 min
Mar 12, 11:08 PM CSTTornado WarningEAXHenry, Johnson22 min
Mar 12, 11:25 PM CSTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline43 min
Mar 12, 11:26 PM CSTSevere Thunderstorm WarningEAXHenry19 min
Mar 12, 11:38 PM CSTSevere Thunderstorm WarningEAXAdair, Chariton, Howard, Macon, Randolph33 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.